American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jérémie Szeftel. A nonlinear approach to absorbing boundary conditions for the semilinear wave equation. Math. Comp. 75 (2006) 565-594. MR 2196981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lin Yang and Ya-Guang Wang. $L^{p}-L^{q}$ decay estimates for the Cauchy problem of linear thermoelastic systems with second sound in one space variable. Quart. Appl. Math. 64 (2006) 1-15. MR 2211374.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1